# SDR DALA2024022702743

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,057 hours, 2,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2A57101000000
- Part serial: AAAE004074
- Condition: Faulted
- Location: Emergency Lights
- Part time: 2,562 hours, 235 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC240-004 MTC TASK - DOOR L2 & L3 EPSU FOUND FAULT MESSAGE ' CABIN EMER EXIT LIGHT " DURING BITE TEST. DR L2 & L3 EPSU REPLACED I.A.W AMM A350-A-33-51-32 AND OPS TEST CARRIED OUT I.A.W AMM A350-A-33-51-XX. FOUND SATISFACTORY. (LP# 0220113)
